MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number EXT-60YNC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
3 different feeding tube connectors cracked at female hub.Recurring problem with this product at this facility for approximately 5 months.The manufacturer has been notified and product has been returned; the manufacturer says they are investigating.The problem continues to occur.There are multiple reports for this issue.

Brand Name
NEOCONNECT ENTERAL EXTENSION SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NEOMED, INC.
100 londonderry ct, suite 112
woodstock GA 30188
MDR Report Key9699221
Report Number9699221
Device Sequence Number19268153
Product Code KNT
UDI-Device Identifier00817584012035
UDI-Public(01)00817584012035
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
Report Date (Section F) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEXT-60YNC
Device Catalogue NumberEXT-60YNC
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/31/2020